# SDR UALA2011121906950

- Difficulty date: December 15, 2011
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 59,274 hours, 22,126 cycles
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF MLG DID NOT RETRACT. ECAM DOORS NOT CLOSED & GEAR NOT UPLOCKED ILLUMINATED. RECYCLED OK. REPLACED NLG PROXIMITY SENSOR PER MM. OPERATED NOSE GEAR PER MM, ALL INDICATIONS NORMAL.
